# SDR ASAA0842751

- Difficulty date: March 7, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855125
- Condition: Corroded
- Location: Bs 986-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WEB AT STA 986.5 992 RBL 47 52 WL 207.5 HAS CORROSION, REPLACED WITH MADE REPAIR PART.
